Description
MANUFACTURER
Ipca Laboratories Ltd
SALT COMPOSITION
Chlorpheniramine Maleate (2mg) + Paracetamol (250mg) + Phenylephrine (5mg)
STORAGE
Store below 30°C
Original price was: ₹91.35.₹82.00Current price is: ₹82.00.
Solvin Cold DS Syrup is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
60 ml in 1 bottle
In stock
In stock
In stock
Reviews
There are no reviews yet.